# SDR CALA2015091400757

- Difficulty date: September 14, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N36272
- Make and model: Boeing 737824
- Aircraft serial: 31590
- Aircraft time: 47,476 hours, 15,444 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: 4955
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 37,816 hours, 12,675 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, F
- Precautionary procedure: L

## Discrepancy

EXTEND FLAPS ON APPROACH, FLAPS STOPPED AT HALFWAY TO POSITION 1 & WOULD NOT MOVE UP OR DOWN.  LE TRANSIT LIGHT ON, ALTERNATE EXTEND TO POSITION 15, NORMAL NO ASYMMETRY ENCOUNTERED.  TROUBLE SHOT  E FLAPS IAW FIM 27-51-00-810-836, FOUND B HYD EDP LEAKING & QTY AT REFILL.  REPLACED NR 2 ENG EDP ON 4910058, BITE CHECK OF FSEU MSG 27-53280. ON INSPECTION OF XMISSION FOUND NR 1 & 8 TRIPPED, RESET TRIP INDICATOR & FLAP SYS ALL CHECKED NORMAL OPERATION IAW FIM 27-51- 00-810-849 & 27-51-00-710-801.
